I have heard similar theories. There was a person on here who suggested the Paleo diet. I have no idea what it is.
I have noticed that the better I eat the more I move the better I feel.
When I finished tx, I tried NADH and it helped quite a bit with the brain fog
There is more info on the NADH site. The information is free and helped me.
I also started taking other things along the way to try to help me. I am feeling pretty good right now. I hope I can keep it up.
I came home one day last week, told my husband I felt good, told him not to move or screw it up LOL
Serrapeptase is supposed to be good for inflammation. Also probiotics are good for the body.
Thank you so much for sharing, I appreciate it and I know others will even if they don't post. I have seen some posts on other sites where one person will reply but 500 will view :)
Is that what the docs have listed on their blood work orders? CRP? Oh, just saw the headline - (c-reactive protein)... OK will have my GP run that.
p.s. don't see the gp until the 21st so lets see what happens...
I had the CRP test done and it came back normal. I think your assessment that the immune system is amped up while on treatment is spot on and that for some it may not return to normal after treatment. Besides the aches and pains plus fatigue I've had some floaters develop in my right eye and have had dental issues that were not there prior to treatment. I agree that it looks like from here on out I'm going to have to really stay on a strict diet to see if I can get back to normal if not I may have to go on disability. Have a hard time just getting out of my car and usually go home for lunch to get through the workday. It's really a let down to wait all these years for a cure and then have the cure be worse than the disease. Hoping4cure is hoping for a cure from the cure.
I had the CRP done monthly and it is always <1. So no measurable inflammation. Yet my joint pain seems to be worst some days which might be (or not) food related.
So if there is inflammation it is of a certain nature and maybe it is not measurable with the present tests :(
Thanks for your info. I know little about CRP, but from what I read its presence confirms inflammation, but its absence does not mean there is no inflammation (i.e. - Lupus, rheumatoid arthritis).
I will have it checked nonetheless.
After surviving and significantly but not completely recovering from depersonalization syndrome, CFS, arthritis, fibromyalgia, brain fog, etc, my most worrisome symptom now is what I believe is vasculitis (rare inflammatory disease of blood vessels) most apparent in my feet, ankles and lower calves. I also have psoriasis from treatment, but that's not what bothers me the most. The vasculitis (or what I think is vasculitis) is what's scary. It's spreading, too. Gotta keep moving and live in the now.
It's like I have bad diabetes in my feet but my blood sugar is okay.
Bad eating makes it worse.
That's he difficulty - he unpredictability of symptoms. As we recover, we string more good days together, but never know when a bad day is coming.
May all that suffer find their way. My reiki lady sent me gratefulness.org link. you get a little uplifting saying each day in e-mail, about gratitude. It's nice, and often says just what I need to hear. :-)
"We have no idea what tomorrow will bring, but today is overflowing with potential."
yes please try cutting out gluten and maybe dairy.I read that interferon can cause gluten intolerance that may not resolve after treatment so dropped both gluten and dairy and have found it significantly helps.It's all about pacing then...
You're right Scottie. It is related to inflammation. You guys really should read what I wrote. It explains what causes it.
As a matter of fact, I sent Dr Gish an email asking him what he thought about it and he said, "Great research information. Let us wait for clinical trial data".
Thank you for the wealth of information, your journal posts are very informative
I know the information about insulin resistance got me to UND on to SVR and cured.
Thank you for saying that.
Thank you very much for the great work. This sort of info needs to be out there.
My Mom was on Solvadi/Olysio. She was 80. Her doctor put her on it in April. She was in remission from Lymphoma. 6 weeks into treatment she got really sick. 12 weeks she was sicker and couldn't walk. The doctors couldn't find out what was wrong. We were hysterical going to doctors, blood test, bone marrows, scans, nothing was coming up.
End of July she collapsed at home and was hospitalized. They found blood viscosity, her blood was thick, etc, etc. She had plasmapheresis and platelet transfusion and was discharged. She had weekly blood draws and had bi weekly platlet transfusions cause she could not keep her platelet count up.
In October she was hospitalized again and needed plasmapherisis. On October 6 she was diagnosed with Waldenstrom, a type of cancer. She was so excited to finally have a diagnosis.
That same night, while still having the port in her neck for the plasmapheris, she had a massive stroke to her brainstem. We all rushed to the hospital and were able to see her awake for a little while trying to talk, etc... she was aware of her right side being paralyzed, etc.. it was a nightmare. She started to 'fall asleep' we thought but really she was losing consciousness.
She died 10/13/14.
We are in a lot of pain and grieving and we have come to believe in hindsight that yes this medicine compromised her auto immune system so much that another form of cancer returned. At 80 years old she never rebounded. Prior to treatment she was an active and independent 80 year old.
We are heartbroken and mad. Why that doctor put her on Solvadi and Olysio at 80yo we will never know. I've been kicked off of forums telling my story. Noone wants to hear the truth of my Mom. I'm sorry we don't have a positive experience to share, but perhaps when I was desperate looking for answers on the forums and saw a story like Mom, we would have had more information and could have saved our Mom.
These drugs are not to be messed around with. I'm so glad to hear what your sister wrote about the auto immune being compromised.. it gives us validation that this in fact happened to our Mom.
Hi again I am so sorry for the loss of your Mom.
I wonder if there is a type of person who could take all of your Mom's medical work and piece together what happened. I am assuming that the doctors have not explained it.
I had a friend who died of brain cancer which had metastasized from her lungs. Her lawyer was able to prove that her original symptoms were lung cancer and the group health plan told her she had bronchitis.
They were sued for a wrongful death and much money was set aside for her young children who lost their Mom at 7 and 9.
A year ago my Dad was put on a blood thinner, he had a reaction yet his doctor kept him on it. Weeks later they finally took him off. A year later he has swelling in his legs and has to wear stockings, he has lower leg rash and pain. All from a drug given to him a year ago.
Medical care is the number 3 cause death in the US, after heart disease and cancer, with the largest number of deaths being attributable to negative drug reactions.
scottie we know the numbers of deaths by medical care but we have no idea about the number of accidents or poor care or bad doctoring or victims of terrible health care.
I am not sure how to use the term "Iatrogenics" but I understand that is where PISers fall. The medical community agrees to do no harm but often these Guru specialist know exactly what these medications will do long term and use us patients as GPigs! Just my opinion...
What many people who take these drugs ignore is the increased risk of death arising form so many other causes, down the road. Infection because your whole immune system is slightly compromised. Car accident because you're not as acute as you used to be. Homicide because you mouthed off to somebody because your social skills have diminished. At the margins, these drugs are almost certainly causing a lot of deaths.
Yeah the latrogenic or iatrogenic effects are not even factored into the cost of the drugs to society. Lost savings. Lost income capacity. Lost taxation. Missing your son's hike at Philmont Boy Scout Reservation because your feet are damaged. Externalized costs onto the insurance pool for a lifetime of medical treatment for the effects of the drugs.
I've incurred $200,000 in medical bills since ending treatment. Went from strong and strapping to an old man trying to survive. I went to the doctor maybe once every three years before treatment, like when I stepped on a nail or something.
Anybody contemplating treatment should think long and hard and read Barbara Starfield. 225,000 deaths a year form medical care. Unbelievable. 106,000 of them from drugs. These figures do not include those who are just injured, and they are probably wildly understated.
If I die from sepsis, which is a very real possibility given that I've been hospitalized twice already for bizarre infections that just spring up, my cause of death will be listed as "sepsis," not "complication of INF / RVN therapy," which would probably be the actual truth.
My sed rate and CRP are normal now. But i still have autoimmune markers. My rheumy said it's because I have a mild AI disease.
Thank you for sharing the information, I appreciate
Scottie, am not sure if you are still active on this site but I relate to
most of what you have written.I imagined that I must have something awful
wrong with me post treatment so got myself tested for every thing possible.
The only test that was seriously elevated was CRP ...Inflammation
is my post interferon experience. I am certainly going the natural way to
try to heal now and will give it my best shot.